MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC FUSION COMPACT COMPUTER; NEUROLOGICAL STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC FUSION COMPACT COMPUTER; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Model Number 9735602R
Medical Device Problem Codes Mechanical Problem (1384); Application Program Problem (2880)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3) onsite functional and visual examination was performed by a manufacturer representative.The system passed a system checkout and was determined to be operational.Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: cable 9734250 power 15ft domestic cable 9735546 axiem comm fusion compact system, 9660651, axiem portable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information regarding a navigation system being used outside of a procedure.It was reported that the site was having issues where the unit out boot into a "localizer faulted" error, rebooting would resolved the issue each time.The site was getting impatient regarding this issue as it was a daily occurrence.The representative was unable to check for the led number status on the axiem box each time as the site rebooted the unit right away.There was no patient involvement.

Brand Name
FUSION COMPACT COMPUTER
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
Manufacturer (Section G)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key21763528
Report Number1723170-2025-01546
Device Sequence Number8648033
Product Code HAW
UDI-Device Identifier00763000099787
UDI-Public00763000099787
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9735602R
Device Catalogue Number9735602R
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/14/2025
Initial Report FDA Received Date04/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/07/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11."
Patient SexUnknown